# SDR CA990111043

- Difficulty date: December 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Part time: 8,995 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON GEAR RETRACTION, A LOUD BANG WAS HEARD FROM NOSE LANDING GEAR ASSOCIATED WITH A GEAR DISAGREE MESSAGE AND AURAL WARNING.  THE PROXIMITY SWITCH WAS REPLACED.  TOTAL CYCLES:  8,060.
